# SDR QMLA2013012213009

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N106VU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7275
- Aircraft time: 316 hours, 1,120 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 316 hours, 1,120 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Warning Light
- Condition: False Activation
- Location: Governor
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER GOVERNOR LIGHT ILLUMINATED IN FLIGHT.  MADE PRECAUTIONARY LANDING.  MECHANIC WAS UNABLE TO REPRODUCE FAULT AFTER INSPECTION OF ACFT.  THE ACFT WAS RETURNED TO SERVICE WITH NO FAULTS FOUND.
